# SDR SCNA20160930204

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM IS CORRODED RBL 60 STA 320 TO 358.  REMOVED AND REPLACED R1 DOOR CREASE BEAM.
